MAUDE Adverse Event Report: APPLIED MEDICAL GTK17, ALEXIS CES W 12X100 KII BAL BLNT; GCJ

APPLIED MEDICAL GTK17, ALEXIS CES W 12X100 KII BAL BLNT; GCJ
Model Number GTK17
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Injury (2348)
Date of Event 02/08/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No product is being returned for evaluation and no lot number has been provided to manufacturer.A follow-up report will be sent once the results have been analyzed.In accordance to 21 cfr 803.56, if we obtain additional information, which was not known or was not available when the initial report was submitted, then the supplemental report will be submitted to the fda.
 
Event or Problem Description
Laparoscopic hysterectomy - "alexis wound protector was placed inside of the alexis contained extraction system bag.It is reported that there was bowel injury." patient status - "patient had no further complications and was discharged 2 day stay." intervention - "bowel anastamosis.".
 
Additional Manufacturer Narrative
The incident product was not returned for evaluation.In the absence of the subject device, it is difficult to determine the root cause of the incident.A review of the manufacturing records could not be performed as no lot number was provided.Applied medical has reviewed the details surrounding the incident and related products.At this time, applied medical is unable to determine the cause of the injury or confirm that a product malfunction occurred.Although the root cause of the incident could not be determined, applied medical will continue to monitor its vigilance system for trends and take appropriate actions as necessary.Additional information requested and received.In accordance to 21 cfr 803.56, if we obtain additional information, which was not known or was not available when this report was submitted, then the supplemental report will be submitted to the fda.
 
Event or Problem Description
Additional information received april 27, 2016: alexis protector was not used.

Brand Name
GTK17, ALEXIS CES W 12X100 KII BAL BLNT
Common Device Name
GCJ
Manufacturer (Section D)
APPLIED MEDICAL
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key5488156
Report Number2027111-2016-00198
Device Sequence Number16418172
Product Code GCJ
UDI-Device Identifier20607915134826
UDI-Public20607915134826
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
PMA/510(K) Number
K142427
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/12/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberGTK17
Device Catalogue Number700314020
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/08/2016
Supplement Report FDA Received Date09/22/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;